# SDR CALA0001683

- Difficulty date: November 3, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RT HORIZONTAL STABILIZER UPPER AFT O/B SKIN.  THE RT UPPER AFT O/B SKIN PANEL WAS REPAIRED IAW ECRA 5511-01035.
